# SDR HALA2019022500064

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 21,783 hours, 3,373 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2  REV FAULT- DURING LANDING.   UPON ARRIVAL AT A/C FAULT NOT PRESENT. NO FAULTS PRESENT ON GROUND SCAN. PREV FLIGHT FAULTS DISPLAYED FAULT CODE 783113 TR STOW SW. T/S PER A330 TSM 78-30-00-810-874-A. T/R DEPLOYED & STOWED NORMALLY. NO FAULTS DETECTED. OK FOR SVC.
